# SDR SIMA20230308002

- Difficulty date: March 8, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N204NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000477
- Aircraft time: 20,733 hours, 13,228 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floorbeam
- Part number: 17096101001
- Condition: Corroded
- Location: Fr 85-86
- Component: Floor Beam
- Component part number: 17096101001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-005 ? RH FLOOR BEAM UPPER SHEET IS CORRODED BETWEEN FR 85 - FR 86. (LEVEL 2 CORROSION) -C/A-BLENDED AND MECHANICALLY MEASURED RH FLOOR BEAM UPPER SHEET CORROSION BETWEEN FR 85 ? FR 86 IAW EMB 175 SRM 51-10-03 AND FOUND TO IT BE BEYOND NON-SIGNIFICANT DAMAGE IAW EMB 175 SRM 51-75-16. REMOVED AND REPLACED RH FLOOR BEAM UPPER SHEET BETWEEN FR 85 ? FR 86 IAW EMB 175 SRM 51-40-08.
